Volume 16, Number 6, June 2015

Special Issue in Memory of Professor Francesco Saverio De Blasi

Sergiu Aizicovici, Nikolaos S. Papageorgiou and Vasile Staicu
Periodic problems with a reaction of arbitrary growth
Jan Andres and Lech Górniewicz
Fixed point index and ejective fixed points of compact absorbing contraction multivalued mappings
Open M. Frigon and M. Lotfipour
Multiplicity results for systems of first order differential inclusions
J. García-Falset, Enrique Llorens-Fuster and E. Moreno-Gálvez
Generalized nonexpansive mappings and a Krasnosel'skiĭ theorem for the de Blasi noncompactness measure
Jacek Jachymski
A Cantor type intersection theorem for superreflexive Banach spaces and fixed points of almost affine mappings
P. S. Kenderov and J. P. Revalski
Fragmentability and selections of set-valued mappings
Józef Myjak and Pier Luigi Papini
Simultaneous farthest points of sets in Banach spaces: a survey
G. Pianigiani
Generic properties of successive approximation in Hilbert spaces

Open Simeon Reich and Alexander J. Zaslavski
Contractivity and genericity results for a class of nonlinear mappings
Open Biagio Ricceri
Singular points of non-monotone potential operators
A. A. Tolstonogov and S. A. Timoshin
Convex-valued selectors of a Nemytskii operator with nonconvex values and their applications
Karim Adiprasito and Tudor Zamfirescu
Few Alexandrov surfaces are Riemann
Alexander J. Zaslavski
Existence and a turnpike property of solutions for a class of nonautonomous optimal control systems with discounting

Pub. June 26, 2015

Yokohama Publishers

yokohama publishers